Journal of East China Normal University(Natural Sc ›› 2005, Vol. 2005 ›› Issue (3): 6-11.

• Article • Previous Articles     Next Articles

Generalization of the Frobenius Metric(Chinese)

LI Tie-xiang , WEI Mu-sheng   

  1. Department of Mathematics, East China Normal University, Shanghai 200062, China
  • Received:2003-05-20 Revised:2003-06-19 Online:2005-08-25 Published:2005-08-25
  • Contact: LI Tie-xiang

Abstract: This paper extends the Frobenius metric dF( Z,W) to a general unitarily invariant metric dp,(k)( Z,W). Expressions are derived for p ≥ 2 and for p=1,l=2. And some conjecture is made for p=1, l≥ 3.

Key words: unitarily invariant norm, singular value, metric, unitarily invariant norm, singular value

CLC Number: